# SDR C2XA07IA018

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 5,060 hours, 2,720 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14522273401
- Condition: Ruptured
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 4932, ON TAKEOFF AT 1200 FT THE CREW RECEIVED A LAV SMOKE WARNING, AND THE AIRCRAFT STARTED FILLING UP WITH SMOKE.  THE SMOKE COLOR WAS DARK GREY STARTED AT REAR OF A/C FILLED UP ALL THE WAY TO COCKPIT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED A CABIN DISTRIBUTION DUCT, PERFORMED ENG RUNS, BLEED OPS AND ICE TEST WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
